# SDR 99ZZZM383

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910245369
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-DAY - FLT 827 - AFTER TAKEOFF THE TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  THE LIGHT WENT OUT WHEN THE THROTTLE WAS REDUCED, BUT WITH INCREASE IN POWER THE LIGHT CAME BACK ON.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT AUGMENTATION VALVE AND DUCT.  (M)
